# SDR OEJA202309260001

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N470FL
- Make and model: Boeing 75
- Aircraft serial: 45479
- Aircraft time: 5,254 hours, 3,951 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE GEAR EXTENSION CREW ALERTING SYSTEM HAD LEFT RIGHT INBOARD BRAKE FAIL, FOLLOWING QRH PROCEDURES, MESSAGED CLEAR AND STILL HAD A BRAKE FAULT ADVISORY.  SO WE CHOOSE TO DIVERT TO AN AIRPORT  15 MILES AWAY WITH A LONGER RUNWAY SO WE COULD LAND SAFETY IN CASE OF FULL BRAKE FAILURE.
